EVENT TIMETABLE SNETTERTON



Aston Martin Owners' Club Championships Snetterton - 300 Saturday 31 August 2019

SATURDAY - Gates Open at 07:30

09:00	Equipe Pre '63 and GTS 'B'	Qualifying	20 mins
09:30	AMOC Intermarque Championship & Aston Martin GT4 Challenge	Qualifying	30 mins
10:10	Equipe GTS 'A'	Qualifying	20 mins
10:40	GT Challenge	Qualifying	30 mins
11:20	Jack Fairman Cup inc JEC XK & Mike Hawthorn & Innes Ireland Cup	Qualifying	20 mins
11:50	Pre War Team Challenge	Qualifying	15 mins
12:20	Equipe Pre '63 and GTS 'B'	Race 1	40 mins
13:00	Lunch Break (Aston Martin Parade)		60 mins
14:00	AMOC Intermarque Championship	Race 2	45 mins
15:00	Equipe GTS 'A'	Race 3	40 mins
15:55	GT Challenge	Race 4	50 mins
17:00	Jack Fairman Cup inc JEC XK & Mike Hawthorn & Innes Ireland	Race 5	30 mins
17:45	Pre-War Team Challenge	Race 6	20 mins